first i would like to thank you a lot for the answer and i just want make sure if that will be safe 100% to use on upper eyelashes line only, i will use it only with a little amount on upper eyelash, but i am afraid if there are any side effects may appear on the long run of the usage, especially when i knew that i have to use it forever because if i stopped it my eyelashes will turn back to its old shape, also I’m afraid if that may cause any Cancers on the long run, tell me use it or don’t plz
Can Lumigan Possibly Cause Cancer in the Long Run? Is It Worth It?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Latisse is a very safe product with few potential adverse effects. Give it a try!
Latisse is a very safe products. We have prescribed it to hundreds of patients and across the world millions of people have used it with very few side effect. If by rare chance you did have a problem, it would likely go away by simply stopping the use of Latisse. Cancer is not expected to be one of those risks.
The safety of Latisse or Lumigan
Fortunately, side effects from Latisse or Lumigan (both are Bimatoprost ophthalmic solution 0.03%) are quite uncommon. Over two and a half million prescriptions for Latisse have now been filled with no confirmed reports of iris pigmentation issues. There also have been no longer term side effects such as cancer thus far. Less than 4 percent of people experienced redness, irritation and itching of the upper eyelid which was reversible upon discontinuation. The irritation can sometimes lead to darkening of the skin on the upper eyelid where the Latisse has been applied. This can actually be a good thing if you use eyeliner.
Latisse is a very safe product. Bimatoprost has been safely used for decades for the treatment of glaucoma. The most common side effect is redness and irritation. This typically gets better after the first four weeks and visine can be used to help with this. As Dr. Schwartz stated, there have been no reports to changes in the color of the eyes. I
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.